Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Republicans in pink jump suits that want to donate
Nov 14, 2009

Dear Doc I hope that subject got your attention. 4 months ago I had a low risk exposure. I waited to get tested over the three month mark and tested negative. Problem is during the window period I received kenalog shots for two spots of alopecia areata on my head. The spots were no larger then a quarter. I recently became ill will flu like syptoms and a canker sore. I am wondering if those kenalog shots could of caused a false negative or if enough time had elapsed where the steroid would have no effect on my test. My test was 16 weeks past the possible exposure and 10.5 weeks past the last injection of kenalog. Please tell me I can woo hoo. There is a donation for concerted effort on the way on behalf of the repubs in pink jump suits.

Greg

Response from Dr. Frascino

Hi Greg,

Kenalog shots taken 10.5 weeks prior to an HIV-antibody test would not affect the validity of the test results. Your negative HIV test result is definitive, conclusive and WOO-HOO-able.

As for the Republicans in pink jumpsuits, no, silly boy, those are not pink jumpsuits! They are Glenn Beck/Sarah Palin/Rush Limbaugh tea-baggers dressed in real teabags ranting their lunatic nonsense about Obama being a space alien or whatever.

Be well. Stay well. Stay away from the tea-baggers; those folks are seriously whacked.

Dr. Bob



Previous
urgent: please tell me if i schopuld take PEP
Next
Please Dr. Bob -- Re-look at my issue one last time -- I missed some information. Lifetime commitment of donations to Foundation.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement